It is currently Sat Aug 19, 2017 3:34 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon May 25, 2009 9:39 pm 
Offline
Average Poster
Average Poster

Joined: Mon May 25, 2009 7:09 pm
Posts: 8
hi folks:
i have been on usbox for 6 years, made sure my doc has the privilege of prescribing it since day one, and for the last 2-3 years, mostly in the summer time, I sweat like crazy from and I know it is from suboxone because I have tried skipping a few days and the sweating would not be as bad. I am embarrassed to be around others, especially at NA meetings always wiping my face with my hand. So yes, this has been a major dilemma for me and almost makes me want to stop taking it which I have already tried but to no avail. I do not use "any" other medications, except one. But no narcotics or benzo's or amphetamines, nothing controlled.
has anyone had any similiar exeprience with the sweathing?
Thank you.


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 26, 2009 4:57 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
That sounds annoying, but if Sub is working for you in other respects is it really worth stopping over?

I had sweats when I first started Sub, but they went away after a few weeks. Sweating is one of the listed side effects of Sub though...so there might not be much you can do about it.

Can you take less? Maybe that would help somewhat. If the sweating cuts down after only a day or two of not taking it, maybe a smaller dose would have the same effect.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 27, 2009 4:42 pm 
Offline
Average Poster
Average Poster

Joined: Tue May 26, 2009 3:40 pm
Posts: 6
I had the same problem. Talked to my doc about it and he put me on Subtex. Same effects and the sweating stopped. Something to think about.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Aug 20, 2009 12:21 am 
Offline
Average Poster
Average Poster

Joined: Wed Aug 19, 2009 11:09 pm
Posts: 4
happened to me too. you should ask your doctor to put you on Robinul

it worked pretty well for me. it stops all of your body's secretions (not all the way of course). so you get a bit of dry mouth/throat as a side effect, but its worth it


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group